Open Access
2013 λ -Statistical Convergence in Paranormed Space
Mohammed A. Alghamdi, Mohammad Mursaleen
Abstr. Appl. Anal. 2013(SI27): 1-5 (2013). DOI: 10.1155/2013/264520


The concept of λ -statistical convergence for sequences of real numbers was introduced in Mursaleen (2000). In this paper, we prove decomposition theorem for λ -statistical convergence. We also define and study λ -statistical convergence, λ -statistically Cauchy, and strongly λ p -summability in Paranormed Space.


Download Citation

Mohammed A. Alghamdi. Mohammad Mursaleen. " λ -Statistical Convergence in Paranormed Space." Abstr. Appl. Anal. 2013 (SI27) 1 - 5, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1305.40002
MathSciNet: MR3147809
Digital Object Identifier: 10.1155/2013/264520

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI27 • 2013
Back to Top